| Model Number |
DTPA2Q1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 459888 lead, implanted (b)(6) 2024.5867-3m adaptor, implanted (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was possibly treated by the cardiac resynchronization therapy defibrillator (crt-d).It was noted that the patient was having atrial tachycardia at the time of the event.The crt-d remains in use.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that the patient received inappropriate anti-tachycardia pacing (atp) from the cardiac resynchronization therapy defibrillator (crt-d).It was noted that the crt-d delivered one round of atp which did not break the ventricular rate and the rhythm then self-terminated.It was also noted that the patient was having atrial tachycardia at the time of the event.Lastly, it was noted that a new wavelet template was collected.The crt-d remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Corrections: b2, b5, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.